# SDR ASAA2015021810693

- Difficulty date: February 18, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,842 hours, 3,240 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED SAT COM FIM 23-15 TASK 801, OPS CHECK NORMAL.
